MAUDE Adverse Event Report: ANGIODYNAMICS ANGIODYNAMICS; CONVENIENCE KIT

ANGIODYNAMICS ANGIODYNAMICS; CONVENIENCE KIT
Catalog Number H7496013022111
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records was performed for the indicated packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly and performance specifications.The recent angiodynamics complaint report was reviewed for the syringe product family and the failure mode "air bubbles." no adverse trend was identified.The end user hospital's reported complaint description cannot be confirmed nor can a root cause be established, as no sample was returned.The angiographic syringes are subjected to multiple inspections during production including visual inspections under magnification for molding defects, visual inspection of the male luer locks, and in-process leak testing.((b)(4)).
 
Event or Problem Description
As reported by hospital, the seal (stopper) on the plunger of the 10ml angiographic syringe packaged within their convenience kit "is not tight and there is wiggle room causing air to get into the system at the back portion of the syringe." this has been observed during prep.No air has been injected into a patient.No samples have been retained.

Brand Name
ANGIODYNAMICS
Common Device Name
CONVENIENCE KIT
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
MDR Report Key8786346
Report Number1317056-2019-00087
Device Sequence Number2038200
Product Code OEZ
UDI-Device IdentifierH7496013022111
UDI-PublicH7496013022111
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue NumberH7496013022111
Device Lot Number5465008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2019
Initial Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1